# SDR MYWA100118

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,825 hours, 23,985 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Loop
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE "B" LOOP WOULD NOT TEST.
